Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

rash after shots??

This may sound wierd, but my son gets a rash every time he gets a BM (bowel movement). He normally has a BM either when he's asleep or when he wakes up, because in the morning when he does, he screams because it hurts him. (when he wakes up happy and is playing in his room, it means he hasn't had a BM that day and he's fine) when i put desityn on it, it goes away until the next BM. i didn't put 2 and 2 together until this morning, that this has been happening since he got his shots. His diet hasn't changed, he's still at the picky eater stage, so it has to be that. i was wondering if anyone else has been in this situation? I made a doc appt for today, but that's at 11:20....
btw, he's 19 months, he just got his 18 months shots about a month ago

Answer Question
 
armywife43

Asked by armywife43 at 8:34 AM on Oct. 14, 2008 in Toddlers (1-2)

Level 21 (11,516 Credits)
Answers (3)
  • I've never heard of that. Wish I could help. Hopefully the Dr. will be able to give you an answer.
    mykidsmommy

    Answer by mykidsmommy at 10:03 AM on Oct. 14, 2008

  • It's possible that there is another dietary change or hormonal/normal growth change. I use aquaphor after every diaper to prevent rashes. It helps a lot.
    Anonymous

    Answer by Anonymous at 2:55 PM on Oct. 14, 2008

  • well the doctor said she doesn't know what it is, but whatever it is, it's viral. she said it could be rotavirus, but they have to test for it. he's starting to get red dots all over him (not bumps, dots) and she said that's normal for a virus. so for now i'm just using nystatin for his diaper rash and tylonal/ motrin for his fever. (oh yeah we found out he had a 101.4 fever when we got there)
    armywife43

    Answer by armywife43 at 7:52 PM on Oct. 14, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.